# SDR CA010724026

- Difficulty date: July 14, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 727260
- Aircraft time: 35,887 hours, 18,944 cycles
- Engine: Pwa JT8D17
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 26045641
- Condition: Cracked
- Location: Mlg
- Part time: 46 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SERVICE CHECK, NR 1 MAIN WHEEL TIRE PRESSURE FOUND TO BE 40 PSI PRESSURE DETECTED TO BE LEAKING AT WHEEL HUB. NR 1 AND 2 MAIN WHEEL ASSEMBLIES REPLACED, NO FURTHER FAULTS AFTER 8 FLIGHT SEGMENTS.
